# SDR SWAA2014021825261

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 53,734 hours, 42,546 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Part number: 3352612050
- Part serial: 4489
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION OIL PRESS NOTED TO CHANGE WITH PRESS ALTITUDE OF CRUISE N2 SETTINGS, FL 370 + 18 PSI, FL 340 = 22 PSI FL 260 = 30 PSI, FL 100 = 40 PSI.  R & R NR 1 ENG OIL TANK IAW MM.
